# SDR 9517609979

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Web
- Condition: Oil Canning
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN THE PYLON BULKHEAD WEB FS 965, LEFT SIDE.  REPAIRED WEB (P/N 9912243-3), PER EA 99-103304.
